ANSWERS: 5
  • Sure there are symptoms, like any medication your body has to adjust. Hormones were being pumped into your body on a daily basis and now that has ceased. If it lasts for a long period of time, I would say over two weeks, you should see a doctor.
  • Depending on the type of pill there can be a variety if symptoms, including multiple ovulation, false pregnancy, mood swings etc. With your symptoms I would recomend getting a home pregnancy test just to be safe.
  • You shouldn't be if you got you period. have you? i have this same symptoms, but last week I got my period, after a month of quitting the pill-and I still have my breasts swallowed and also nausea and sickness. but i seem not to be pregnant. hope this experience helps.
  • I stopped my pills May 12th and I am having those same symptoms.
  • If you've had unprotected sex, you could be pregnant. A pregnancy test can determine that rather easily. Your body could just be adjusting to the new level of hormones, but I doubt that. The first few months after quitting the pill, it's VERY likely that you'll become pregnant.

Copyright 2020, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy